# SDR DALA2016041002752

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 70,952 hours, 53,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN IS CRACKED AT BS 1474 LT SIDE JUST OTBD OF AIRSTAIR CUTOUT. REPAIRED IAW PRI 544929-14, REV 0, 07APR16 AND C/W ER/A 544929-14, REV ORIGINAL.
